# SDR DALA2022051903452

- Difficulty date: May 13, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,690 hours, 20,154 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING INSPECTION LEFT AND RIGHT VERTICAL STABILIZER LH SIDE WAS FOUND PANEL DELAMINATED AT STA FSS 270.784, CORRECTIVE ACTION: VERTICAL STABILIZER LH SIDE P/N 175T2001-3 STA FSS 270.784 WAS REPAIRED I.A.W B767-300 SRM 55-30, 51-70. (2241033)
